# SDR FDEA201111255050

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532792399200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 CENTERLINE AT FR73 HAS 2" SQ INCHES OF CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK CENTER FR 73-75 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED OUT OF LIMITS SEAT TRACK IAW SRM 51-40-21. FABRICATED NEW SEAT TRACK IAW SMR 53-10-16, PG 208, FIG 201.  REPROTECTED SEAT TRACK IAW SRM 51-21-10 AND 51-75-10.  INSTALLED SEAT TRACK IAW SRM 53-10-16, 260 ZONE CENTER, FR 73-75.
